# SDR CA120517003

- Difficulty date: May 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J, Y
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE ITT SHOW UP IN RED 798 DEGREE , FOLLOWED BY A SHUDDERED WITH A LOUD BANG.  ENGINE WOULD NOT RESPONSIVE TO THROTTLE ADVANCE IAW QRH, RETURN TO IDLE AND SHUTDOWN.
